Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3752
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Four-dimensional compact projective planes of orbit type (1,1)
Author: Betten, Dieter
Polster, Burkard Michael
Citation: Results in Mathematics, 1999; 36(3-4):208-236
Issue Date: 1999
ISSN: 1420-9012
Statement of
Responsibility: 
Betten, Dieter; Polster, Burkard
Abstract: We consider 4-dimensional flexible projective planes with the following properties: The collineation group is a 6-dimensional solvable Lie group which fixes some flag ∞ ∈ W. Furthermore, the collineation group has a 1-dimensional orbit both on W and on the pencil of lines through {∞}. We show that there are three different families of planes with these properties.
Keywords: 51H10; 51H20; 51A35; Compact projective plane; classification
DOI: 10.1007/BF03322112
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.